Hi, I am 22 years old and fear I may be suffering from low testosterone. My mood is very up and down. When it's down i feel physically weak, tired, uncoordinated, lack of a sex drive, socially anxious, general sense of fear, physically bloated and a generally unhealthy look. The physical symptoms can be so severe that I can look a few years younger and heavier suddenly just from the facial bloating and bloating in my pectoral and lower stomach area.
When these symptoms do come on, I feel helpless. My mind is saying I have no reason to feel this way, but it's out of my control.
The reason I suspect its an issue of testosterone levels is when the symptoms occur, I feel almost feminine. That feeling of feeling like a man just disappears. I heard zinc helps boost testosterone levels so I took it for a while but I was scared I was taking too much so I stopped.
I have no insurance and can't afford medical care at the moment so I haven't had my levels checked. This is really bugging me, I'm only 22 and shouldn't feel this way. So besides being able to confirm if this is infact low T, I would appreciate it if someone can let me know what can cause this in such a young person.
Hi there and thanks so much for posting this question.
Please feel free to post in the Endicronology forum as well. From your description it can be a various reasons but in my opinion it may be a slight hormonal imbalance that is not that unusual in women of early age.
Here is some information about Symptoms of Hormonal Imbalance:
Women and Testosterone
However lets not forget the importance of exercise and hormones.
You can try some of my exercises for free here:
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.